Home On the number of closure-type mappings
Article
Licensed
Unlicensed Requires Authentication

On the number of closure-type mappings

  • V. B. Alekseev
Published/Copyright: July 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 3

In this paper, we consider mappings of Cartesian powers Sn of an arbitrary partially ordered set S into itself which possess the main properties of closures. For each partially ordered set, we describe the asymptotic behaviour of the logarithm of the number of such mappings as n → ∞.

Published Online: 2004-07-01
Published in Print: 2004-07-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392031905566/html
Scroll to top button